• Previous Article
    Time-delay optimal control of a fed-batch production involving multiple feeds
  • DCDS-S Home
  • This Issue
  • Next Article
    Delay-induced instabilities of stationary solutions in a single species nonlocal hyperbolic-parabolic population model
doi: 10.3934/dcdss.2020244

Spectra of structured diffusive population equations with generalized Wentzell-Robin boundary conditions and related topics

Laboratoire de Mathématiques, CNRS-UMR 6623, Université de Bourgogne Franche-Comté, 16 Route de Gray, Besançon, 25030, France

* Corresponding author: Mustapha Mokhtar-Kharroubi

Received  January 2019 Published  January 2020

This paper provides two different extensions of a previous joint work "Time asymptotics of structured populations with diffusion and dynamic boundary conditions; Discrete Cont Dyn Syst, Series B, 23 (10) (2018)" devoted to asynchronous exponential asymptotics for bounded and weakly compact reproduction operators. The first extension considers bounded non weakly compact reproduction operators while the second extension deals with unbounded kernel reproduction operators and needs, as a preliminary step, a new generation result.

Citation: Mustapha Mokhtar-Kharroubi. Spectra of structured diffusive population equations with generalized Wentzell-Robin boundary conditions and related topics. Discrete & Continuous Dynamical Systems - S, doi: 10.3934/dcdss.2020244
References:
[1]

H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer, 2011.  Google Scholar

[2]

P. Clement, H. Heijmans, S. Angenent, C. J. van Duijn and B. de Pagter., One-Parameter Semigroups, Vol. 5, North-Holland Publ Co., Amsterdam, 1987.  Google Scholar

[3]

W. Desch, Perturbations of positive semigroups in AL-spaces, unpublished manuscript, 1988. Google Scholar

[4]

N. Dunford and J. T. Schwartz, Linear Operators, Part 1: General Theory, John Wiley & Sons, 1988. Google Scholar

[5]

J. Z. Farkas and P. Hinow, Physiologically structured populations with diffusion and dynamic boundary conditions, Mathematical Biosciences and Engineering, 8 (2011), 503-513.  doi: 10.3934/mbe.2011.8.503.  Google Scholar

[6]

T. Kato, Perturbation theory for nullity, deficiency and other quantities of linear operators, J. Anal. Math., 6 (1958), 261-322.  doi: 10.1007/BF02790238.  Google Scholar

[7]

I. Marek, Frobenius theory of positive operators: Comparison theorems and applications, Siam J Appl Math, 19 (1970), 607-628.  doi: 10.1137/0119060.  Google Scholar

[8]

M. Mokhtar-Kharroubi, On the convex compactness property for the strong operator topology and related topics, Math. Methods. Appl. Sci., 27 (2004), 687-701.  doi: 10.1002/mma.497.  Google Scholar

[9]

M. Mokhtar-Kharroubi, On Schrödinger semigroups and related topics, J. Funct. Anal, 256 (2009), 1998-2025.  doi: 10.1016/j.jfa.2008.11.012.  Google Scholar

[10]

M. Mokhtar-Kharroubi and Q. Richard, Time asymptotics of structured populations with diffusion and dynamic boundary conditions, Discrete Cont Dyn Syst, Series B, 23 (2018), 4087-4116.   Google Scholar

[11]

R. Nagel (Ed), One-Parameter Semigroups of Positive Operators, Lecture Notes in Mathematics, 1184, Springer, 1986.  Google Scholar

[12]

B. de. Pagter, Irreducible compact operators, Math. Z, 192 (1986), 149–153. doi: 10.1007/BF01162028.  Google Scholar

[13]

A. Rhandi, Dyson-Phillips expansion and unbounded perturbations of linear $C_{0}$-semigroups, J. Computational Appl Math, 44 (1992), 339-349.  doi: 10.1016/0377-0427(92)90005-I.  Google Scholar

[14]

G. Scluchtermann, On weakly compact operators, Math. Ann., 292 (1992), 263-266.  doi: 10.1007/BF01444620.  Google Scholar

[15]

J. Voigt, On resolvent positive operators and positive $ C_{0} $-semigroups in AL-spaces, Semigroup Forum, 38 (1989), 263-266.  doi: 10.1007/BF02573236.  Google Scholar

[16]

J. Voigt, On the convex compactness property for the strong operator topology, Note.di. Mat., 12 (1992), 259-269.   Google Scholar

[17]

L. Weis, A short proof for the stability theorem for positive semigroups on $ Lp(\mu) $, Proceedings of the Amer Math Soc, 126 (1998), 3253-3256.  doi: 10.1090/S0002-9939-98-04612-7.  Google Scholar

show all references

References:
[1]

H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer, 2011.  Google Scholar

[2]

P. Clement, H. Heijmans, S. Angenent, C. J. van Duijn and B. de Pagter., One-Parameter Semigroups, Vol. 5, North-Holland Publ Co., Amsterdam, 1987.  Google Scholar

[3]

W. Desch, Perturbations of positive semigroups in AL-spaces, unpublished manuscript, 1988. Google Scholar

[4]

N. Dunford and J. T. Schwartz, Linear Operators, Part 1: General Theory, John Wiley & Sons, 1988. Google Scholar

[5]

J. Z. Farkas and P. Hinow, Physiologically structured populations with diffusion and dynamic boundary conditions, Mathematical Biosciences and Engineering, 8 (2011), 503-513.  doi: 10.3934/mbe.2011.8.503.  Google Scholar

[6]

T. Kato, Perturbation theory for nullity, deficiency and other quantities of linear operators, J. Anal. Math., 6 (1958), 261-322.  doi: 10.1007/BF02790238.  Google Scholar

[7]

I. Marek, Frobenius theory of positive operators: Comparison theorems and applications, Siam J Appl Math, 19 (1970), 607-628.  doi: 10.1137/0119060.  Google Scholar

[8]

M. Mokhtar-Kharroubi, On the convex compactness property for the strong operator topology and related topics, Math. Methods. Appl. Sci., 27 (2004), 687-701.  doi: 10.1002/mma.497.  Google Scholar

[9]

M. Mokhtar-Kharroubi, On Schrödinger semigroups and related topics, J. Funct. Anal, 256 (2009), 1998-2025.  doi: 10.1016/j.jfa.2008.11.012.  Google Scholar

[10]

M. Mokhtar-Kharroubi and Q. Richard, Time asymptotics of structured populations with diffusion and dynamic boundary conditions, Discrete Cont Dyn Syst, Series B, 23 (2018), 4087-4116.   Google Scholar

[11]

R. Nagel (Ed), One-Parameter Semigroups of Positive Operators, Lecture Notes in Mathematics, 1184, Springer, 1986.  Google Scholar

[12]

B. de. Pagter, Irreducible compact operators, Math. Z, 192 (1986), 149–153. doi: 10.1007/BF01162028.  Google Scholar

[13]

A. Rhandi, Dyson-Phillips expansion and unbounded perturbations of linear $C_{0}$-semigroups, J. Computational Appl Math, 44 (1992), 339-349.  doi: 10.1016/0377-0427(92)90005-I.  Google Scholar

[14]

G. Scluchtermann, On weakly compact operators, Math. Ann., 292 (1992), 263-266.  doi: 10.1007/BF01444620.  Google Scholar

[15]

J. Voigt, On resolvent positive operators and positive $ C_{0} $-semigroups in AL-spaces, Semigroup Forum, 38 (1989), 263-266.  doi: 10.1007/BF02573236.  Google Scholar

[16]

J. Voigt, On the convex compactness property for the strong operator topology, Note.di. Mat., 12 (1992), 259-269.   Google Scholar

[17]

L. Weis, A short proof for the stability theorem for positive semigroups on $ Lp(\mu) $, Proceedings of the Amer Math Soc, 126 (1998), 3253-3256.  doi: 10.1090/S0002-9939-98-04612-7.  Google Scholar

[1]

Horst R. Thieme. Positive perturbation of operator semigroups: growth bounds, essential compactness and asynchronous exponential growth. Discrete & Continuous Dynamical Systems - A, 1998, 4 (4) : 735-764. doi: 10.3934/dcds.1998.4.735

[2]

Jacek Banasiak, Wilson Lamb. The discrete fragmentation equation: Semigroups, compactness and asynchronous exponential growth. Kinetic & Related Models, 2012, 5 (2) : 223-236. doi: 10.3934/krm.2012.5.223

[3]

Tom Burr, Gerardo Chowell. The reproduction number $R_t$ in structured and nonstructured populations. Mathematical Biosciences & Engineering, 2009, 6 (2) : 239-259. doi: 10.3934/mbe.2009.6.239

[4]

József Z. Farkas, Peter Hinow. Physiologically structured populations with diffusion and dynamic boundary conditions. Mathematical Biosciences & Engineering, 2011, 8 (2) : 503-513. doi: 10.3934/mbe.2011.8.503

[5]

Àngel Calsina, József Z. Farkas. Boundary perturbations and steady states of structured populations. Discrete & Continuous Dynamical Systems - B, 2019, 24 (12) : 6675-6691. doi: 10.3934/dcdsb.2019162

[6]

Mahamadi Warma. Parabolic and elliptic problems with general Wentzell boundary condition on Lipschitz domains. Communications on Pure & Applied Analysis, 2013, 12 (5) : 1881-1905. doi: 10.3934/cpaa.2013.12.1881

[7]

Alain Bensoussan, Miroslav Bulíček, Jens Frehse. Existence and compactness for weak solutions to Bellman systems with critical growth. Discrete & Continuous Dynamical Systems - B, 2012, 17 (6) : 1729-1750. doi: 10.3934/dcdsb.2012.17.1729

[8]

Mustapha Mokhtar-Kharroubi, Quentin Richard. Time asymptotics of structured populations with diffusion and dynamic boundary conditions. Discrete & Continuous Dynamical Systems - B, 2018, 23 (10) : 4087-4116. doi: 10.3934/dcdsb.2018127

[9]

Roberto Livrea, Salvatore A. Marano. A min-max principle for non-differentiable functions with a weak compactness condition. Communications on Pure & Applied Analysis, 2009, 8 (3) : 1019-1029. doi: 10.3934/cpaa.2009.8.1019

[10]

Dorina Mitrea, Marius Mitrea, Sylvie Monniaux. The Poisson problem for the exterior derivative operator with Dirichlet boundary condition in nonsmooth domains. Communications on Pure & Applied Analysis, 2008, 7 (6) : 1295-1333. doi: 10.3934/cpaa.2008.7.1295

[11]

Alain Hertzog, Antoine Mondoloni. Existence of a weak solution for a quasilinear wave equation with boundary condition. Communications on Pure & Applied Analysis, 2002, 1 (2) : 191-219. doi: 10.3934/cpaa.2002.1.191

[12]

Hichem Kasri, Amar Heminna. Exponential stability of a coupled system with Wentzell conditions. Evolution Equations & Control Theory, 2016, 5 (2) : 235-250. doi: 10.3934/eect.2016003

[13]

Karl Peter Hadeler. Structured populations with diffusion in state space. Mathematical Biosciences & Engineering, 2010, 7 (1) : 37-49. doi: 10.3934/mbe.2010.7.37

[14]

Agnieszka Bartłomiejczyk, Henryk Leszczyński. Structured populations with diffusion and Feller conditions. Mathematical Biosciences & Engineering, 2016, 13 (2) : 261-279. doi: 10.3934/mbe.2015002

[15]

Frédéric Robert. On the influence of the kernel of the bi-harmonic operator on fourth order equations with exponential growth. Conference Publications, 2007, 2007 (Special) : 875-882. doi: 10.3934/proc.2007.2007.875

[16]

Antoine Perasso. Global stability and uniform persistence for an infection load-structured SI model with exponential growth velocity. Communications on Pure & Applied Analysis, 2019, 18 (1) : 15-32. doi: 10.3934/cpaa.2019002

[17]

Sami Aouaoui. A multiplicity result for some Kirchhoff-type equations involving exponential growth condition in $\mathbb{R}^2 $. Communications on Pure & Applied Analysis, 2016, 15 (4) : 1351-1370. doi: 10.3934/cpaa.2016.15.1351

[18]

Takeshi Taniguchi. Exponential boundary stabilization for nonlinear wave equations with localized damping and nonlinear boundary condition. Communications on Pure & Applied Analysis, 2017, 16 (5) : 1571-1585. doi: 10.3934/cpaa.2017075

[19]

Giuseppe Maria Coclite, Angelo Favini, Gisèle Ruiz Goldstein, Jerome A. Goldstein, Silvia Romanelli. Continuous dependence in hyperbolic problems with Wentzell boundary conditions. Communications on Pure & Applied Analysis, 2014, 13 (1) : 419-433. doi: 10.3934/cpaa.2014.13.419

[20]

Davide Guidetti. On hyperbolic mixed problems with dynamic and Wentzell boundary conditions. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 0-0. doi: 10.3934/dcdss.2020239

2018 Impact Factor: 0.545

Metrics

  • PDF downloads (28)
  • HTML views (100)
  • Cited by (0)

Other articles
by authors

[Back to Top]